Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 270, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at May 12, 2011, 5:27 PM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 48 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2011, 5:27 PM CDT (22:27 UTC)
- Expired
- May 12, 2011, 6:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Muskogee County, OK
The radar
The Tulsa radar (KINX), 62 km from the middle of the area, began a volume at 22:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 5:30 PM CDT | HAIL 1 | 1 Nw Pierce, OK | VERY HEAVY RAIN...SOME HAIL TO QUARTER SIZE...AND GUSTY WINDS FOR A BRIEF TIME AT THE KOA CAMPGROUND NEAR PIERCE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:17 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 10.5 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1116 J/kg
- Mixed-layer CIN
- -142 J/kg
- Mixed-layer LCL
- 682 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
024
WUUS54 KTSA 122227
SVRTSA
OKC091-101-122315-
/O.NEW.KTSA.SV.W.0270.110512T2227Z-110512T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
527 PM CDT THU MAY 12 2011
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
NORTHERN MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 615 PM CDT
* AT 523 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 4 MILES NORTHWEST
OF STIDHAM...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...COUNCIL
HILL...BOYNTON...TAFT AND MUSKOGEE.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 251 AND 259.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3555 9574 3556 9571 3563 9572 3581 9568
3576 9559 3578 9558 3581 9526 3536 9570
3539 9577
TIME...MOT...LOC 2226Z 207DEG 33KT 3543 9573
$$2 follow-up statements
602
WWUS54 KTSA 122250
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT THU MAY 12 2011
OKC091-122301-
/O.CAN.KTSA.SV.W.0270.000000T0000Z-110512T2315Z/
MCINTOSH OK-
550 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCINTOSH COUNTY IS
CANCELLED...
LAT...LON 3581 9568 3576 9559 3578 9557 3581 9526
3555 9552 3556 9571 3563 9572
TIME...MOT...LOC 2251Z 207DEG 33KT 3563 9560
$$
OKC101-122315-
/O.CON.KTSA.SV.W.0270.000000T0000Z-110512T2315Z/
MUSKOGEE OK-
550 PM CDT THU MAY 12 2011
...SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT FOR
NORTHWESTERN MUSKOGEE COUNTY...
AT 546 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR COUNCIL
HILL...MOVING NORTHEAST AT 40 MPH.
STORM HAZARDS INCLUDE...
QUARTER SIZE HAIL...
WIND GUSTS TO 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
JAMESVILLE...SUMMIT...TAFT AND MUSKOGEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PEOPLE OUTSIDE SHOULD MOVE TO A SAFE SHELTER...PREFERABLY INSIDE A
STRONG BUILDING. STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3581 9568 3576 9559 3578 9557 3581 9526
3555 9552 3556 9571 3563 9572
TIME...MOT...LOC 2251Z 207DEG 33KT 3563 9560
$$503
WWUS54 KTSA 122309
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
609 PM CDT THU MAY 12 2011
OKC101-122319-
/O.EXP.KTSA.SV.W.0270.000000T0000Z-110512T2315Z/
MUSKOGEE OK-
609 PM CDT THU MAY 12 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MUSKOGEE COUNTY
EXPIRES AT 615 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3581 9568 3576 9559 3578 9557 3581 9526
3555 9552 3556 9571 3563 9572
TIME...MOT...LOC 2309Z 207DEG 33KT 3578 9551
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:06 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, May 12, 4:06 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 406 PM CDT THU MAY 12 2011 .DISCUSSION... CURRENTLY...SCATTERED SHOWERS AND THUNDERSTORMS ARE BEGINNING TO DEVELOP AND SPREAD ACROSS THE CWA THIS AFTERNOON AHEAD OF A COLD FRONT LOCATED OVER WEST CENTRAL OKLAHOMA. THIS ACTIVITY WILL BE THE MAIN CONCERN WITHIN THE FORECAST PACKAGE. STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH THE AFTERNOON AND EVENING AHEAD OF THE APPROACHING COLD FRONT. STEEP MID- LEVEL LAPSE RATES AND SLIGHTLY BETTER SHEER THAN YESTERDAY WITHIN THE WARM SECTOR WILL ALLOW FOR ALL MODE OF SEVERE WEATHER TO BE POSSIBLE. A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THE CWA UNTIL 3Z. THE COLD FRONT IS EXPECTED TO MOVE INTO NORTHEAST OKLAHOMA THIS EVENING...REACHING WESTERN ARKANSAS EARLY FRIDAY MORNING. THUNDERSTORMS WILL REMAIN POSSIBLE ALONG AND AHEAD OF THE FRONT...WHILE RAIN SHOWERS WILL BE MORE CAPABLE BEHIND THE BOUNDARY DURING THE DAY FRIDAY. CHANCES OF SHOWERS WILL CONTINUE THROUGH FRIDAY NIGHT OVER NORTHWEST ARKANSAS AS THE BACK SIDE OF THE UPPER LEVEL TROF EXITS TO THE EAST. BELOW NORMAL TEMPS ARE FORECASTED ON THE BACK SIDE OF THIS SYSTEM WITH HIGHS IN THE 60S FOR HIGH THROUGH THE WEEKEND AND INTO THE START OF THE NEXT WORK WEEK. WENT WITH A BLEND OF THE GUIDANCE TEMPS WITHIN THE SHORT TERM. MODELS CONTINUE TO INDICATE A SECONDARY WAVE MOVING OFF THE EXITING TROF AND ROTATING BACK CLOSE TO THE CWA SUNDAY NIGHT AND MONDAY. WILL CONTINUE A DRY FORECAST FOR THE LATE WEEKEND AND THE START OF NEXT WEEK AS MOST OF THE ENERGY ASSOCIATED WITH THE WAVE LOOKS TO REMAIN TO THE NORTHEAST OF THE REGION. WITHIN THE EXTENDED FORECAST PACKAGE...A RIDGE SETS UP OVER THE SOUTHERN PLAINS FOR TUESDAY INTO WEDNESDAY. THIS SHOULD ALLOW FOR TEMPS TO REBOUND BACK INTO THE 70S FOR HIGHS. STAYED CLOSER TO THE ECMWF FOR TEMPS THROUGH THIS TIME PERIOD. MODELS CONTINUE TO BIFURCATE ON TIMING AND LOCATION OF A SHORTWAVE TRYING TO DEVELOP OVER THE LEE OF THE ROCKY MOUNTAINS...SPREADING PRECIP TOWARDS THE CWA. CURRENT THINKING WILL BE TO CONTINUE POPS FOR THE SECOND HALF OF THE WEEK...THOUGH WILL JUST USE A BROAD BRUSH OF SLIGHT POPS. && .PRELIMINARY POINT TEMPS/POPS... TUL 52 66 47 66 / 50 30 10 0 FSM 59 70 49 68 / 60 20 20 10 MLC 54 68 48 67 / 50 10 10 0 BVO 52 65 45 65 / 40 30 10 10 FYV 54 65 45 64 / 60 30 30 10 BYV 56 67 47 62 / 60 30 30 10 MKO 54 67 46 66 / 50 20 10 0 MIO 53 65 47 64 / 60 40 20 10 F10 53 67 47 67 / 50 10 10 0 HHW 58 72 51 69 / 50 10 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....20
Hazardous weather outlook, May 12, 4:27 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 427 PM CDT THU MAY 12 2011 ARZ001-002-010-011-019-020-029-OKZ049-053>076-131000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 427 PM CDT THU MAY 12 2011 ...LARGE HAIL AND DAMAGING WINDS POSSIBLE WITH STORMS LATE THIS AFTERNOON INTO THIS EVENING... THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. TORNADO. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. SEVERE THUNDERSTORM. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. AREA AT GREATEST RISK...SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... STORMS ARE DEVELOPING ACROSS EASTERN OKLAHOMA THIS AFTERNOON AND WILL LIKELY BECOME SEVERE WITH THE POTENTIAL FOR DAMAGING HAIL AND STRONG WINDS. THESE STORMS WILL INCREASE IN COVERAGE AS THEY PROGRESS EASTWARD TOWARD NORTHWEST ARKANSAS LATE THIS AFTERNOON AND EARLY EVENING. INSTABILITY CONTINUES TO INCREASE ACROSS THE AREA BENEATH A BELT OF STRONGER WINDS ALOFT. THESE WINDS WILL FAVOR SUPERCELLS WITH THE INITIAL STORM DEVELOPMENT CAPABLE OF BASEBALL OR LARGER HAIL. THESE STORMS MAY CONGEAL INTO LINE SEGMENTS AS THEY CONTINUE EASTWARD WHICH WILL RAISE THE RISK OF DAMAGING WINDS. A TORNADIC RISK WILL ALSO EXIST...THOUGH WILL BE HIGHLY LOCALIZED PENDING INDIVIDUAL STORM MOVEMENTS. LOCALLY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGH THE EVENING...AND MAY POSE A RISK OF ISOLATED FLASH FLOODING ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS WHERE STORM COVERAGE WILL BE HIGHEST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY...THUNDERSTORM POTENTIAL. SATURDAY THROUGH MONDAY...NO HAZARDS. TUESDAY AND WEDNESDAY...THUNDERSTORM POTENTIAL. EXTENDED DISCUSSION... ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE ACROSS FAR NORTHWEST ARKANSAS ON FRIDAY...THOUGH SEVERE WEATHER IS NOT EXPECTED. DRY AND COOL WEATHER WILL PREVAIL THROUGH THE WEEKEND...WITH INCREASING THUNDERSTORM CHANCES FOR EARLY NEXT WEEK. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, May 12, 4:44 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
444 PM CDT THU MAY 12 2011
OKZ070-071-073>075-122245-
HASKELL OK-LATIMER OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-
444 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN HASKELL...MCINTOSH...NORTHERN PITTSBURG AND NORTHWESTERN
LATIMER
IN EAST CENTRAL OKLAHOMA
SOUTHERN MUSKOGEE
AT 444 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF CROWDER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...STIGLER...ENTERPRISE...WHITEFIELD...
EUFAULA...CHECOTAH...HANNA...VERNON...RAIFORD...VIVIAN...STIDHAM...
ONAPA...PIERCE...HITCHITA...MCALESTER...SAVANNA...HAYWOOD...BACHE...
ALDERSON...KREBS...ARPELAR...SCIPIO...BLOCKER...FEATHERSTON...
CROWDER...QUINTON...INDIANOLA...CANADIAN...BRIARTOWN AND PORUM.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.
LAT...LON 3555 9577 3530 9502 3477 9577 3489 9609
TIME...MOT...LOC 2144Z 217DEG 28KT 3507 9574Special weather statement, May 12, 4:45 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
445 PM CDT THU MAY 12 2011
OKZ061-062-122215-
MAYES OK-ROGERS OK-
445 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 515 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN MAYES AND EASTERN ROGERS
AT 446 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES EAST OF
TIAWAH...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...TIAWAH...PRYOR AND ADAIR.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3652 9542 3637 9512 3614 9548 3623 9562
TIME...MOT...LOC 2146Z 220DEG 27KT 3627 9547Local storm report, May 12, 5:01 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
501 PM CDT THU MAY 12 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL 5 NW PRYOR 36.36N 95.38W
05/12/2011 E1.25 INCH MAYES OK EMERGENCY MNGR
&&
EJCSpecial weather statement, May 12, 5:04 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
504 PM CDT THU MAY 12 2011
OKZ072-074-076-122300-
HASKELL OK-LE FLORE OK-SEQUOYAH OK-
504 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN HASKELL AND NORTHERN LE FLORE
IN EAST CENTRAL OKLAHOMA
SEQUOYAH
AT 504 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
MCCURTAIN...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...KEOTA...KANIMA...
TAMAHA...SALLISAW...GANS...MULDROW AND MC KEY.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3558 9490 3543 9450 3511 9500 3517 9512
TIME...MOT...LOC 2204Z 215DEG 23KT 3520 9501Special weather statement, May 12, 5:09 PM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
509 PM CDT THU MAY 12 2011
OKZ064>066-122300-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
509 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 600 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHEASTERN CREEK AND NORTHWESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
NORTHERN OKFUSKEE
AT 510 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
WELTY...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELTY...BRISTOW AND SLICK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3600 9639 3585 9600 3553 9640 3561 9657
TIME...MOT...LOC 2210Z 213DEG 22KT 3564 9644Special weather statement, May 12, 5:15 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
515 PM CDT THU MAY 12 2011
OKZ068-069-072-122315-
ADAIR OK-CHEROKEE OK-SEQUOYAH OK-
515 PM CDT THU MAY 12 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 615 PM CDT
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN CHEROKEE AND NORTHERN SEQUOYAH
IN NORTHEAST OKLAHOMA
SOUTHERN ADAIR
AT 516 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
COOKSON...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...BUNCH AND COOKSON.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3596 9494 3575 9453 3560 9489 3564 9502
TIME...MOT...LOC 2216Z 230DEG 15KT 3567 9493The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 7:12 PM CDT | Special Weather Statement | TSA | Ottawa | 33 min |
| May 12, 3:55 PM CDT | Special Weather Statement | TSA | Pittsburg | 35 min |
| May 12, 4:04 PM CDT | Severe Thunderstorm Warning | TSA | Pittsburg | 41 min |
| May 12, 4:33 PM CDT | Special Weather Statement | TSA | Craig | 42 min |
| May 12, 4:41 PM CDT | Severe Thunderstorm Warning | TSA | Craig | 64 min |
| May 12, 4:44 PM CDT | Special Weather Statement | TSA | McIntosh, Pittsburg | 61 min |
| May 12, 4:45 PM CDT | Special Weather Statement | TSA | Mayes | 30 min |
| May 12, 4:50 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Mayes, Rogers | 40 min |
| May 12, 4:51 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 39 min |
| May 12, 4:56 PM CDT | Areal Flood Advisory | TSA | McIntosh, Pittsburg | 3 hr |
| May 12, 5:04 PM CDT | Special Weather Statement | TSA | Sequoyah | 56 min |
| May 12, 5:08 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Sequoyah | 52 min |
| May 12, 5:09 PM CDT | Special Weather Statement | TSA | Creek | 51 min |
| May 12, 5:12 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 63 min |
| May 12, 5:15 PM CDT | Special Weather Statement | TSA | Adair | 60 min |
| May 12, 5:17 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 58 min |
| May 12, 5:24 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, McIntosh, Muskogee, Sequoyah | 51 min |
| May 12, 5:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Delaware, Mayes, Ottawa | 50 min |
| May 12, 5:36 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Ottawa | 24 min |
| May 12, 5:44 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee | 46 min |
| May 12, 5:45 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Muskogee, Sequoyah | 45 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 49 min |
| May 12, 5:56 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Sequoyah | 64 min |
| May 12, 6:00 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 45 min |
| May 12, 6:07 PM CDT | Areal Flood Advisory | TSA | Haskell, McIntosh, Muskogee, Pittsburg, Sequoyah | 3 hr |
| May 12, 6:07 PM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 38 min |
| May 12, 6:11 PM CDT | Special Weather Statement | TSA | Atoka | 34 min |
| May 12, 6:11 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, Muskogee, Sequoyah | 64 min |
| May 12, 6:14 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw | 31 min |
| May 12, 6:15 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Rogers, Tulsa, Wagoner | 45 min |
| May 12, 6:23 PM CDT | Severe Thunderstorm Warning | TSA | Pushmataha | 52 min |
| May 12, 6:37 PM CDT | Severe Thunderstorm Warning | TSA | Sequoyah | 53 min |
| May 12, 6:39 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Haskell, LeFlore, Sequoyah | 66 min |
| May 12, 6:41 PM CDT | Special Weather Statement | TSA | LeFlore | 34 min |
| May 12, 6:47 PM CDT | Severe Thunderstorm Warning | TSA | Ottawa | 28 min |
| May 12, 6:50 PM CDT | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 24 min |
| May 12, 6:52 PM CDT | Severe Thunderstorm Warning | TSA | Adair | 28 min |
| May 12, 6:54 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 36 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.